Couldn't find what you looking for?

TRY OUR SEARCH!

I have started taking depakote two months ago for I was hospitalized for serious mental seizures-I am actually diagnosed with bipolar disorder two years ago and I am occasionally doing just fine though I couldn't manage it without antidepressants and mood stabilizers I am taking daily. Anyway I think I just was doing fine with Zyprexa but 2 months ago my new psychotherapist switched it into Depakote-the old one got retired-and I think I already have caused me some side effects such as nausea and vomiting-I am sure I am not hallucinating now. Anyway I need some more info regarding taking depakote-could it caused me some more health troubles.

Loading...

If you think that taking depakote doesn't fit you than stop taking it and if you are not satisfied with your new psychotherapist than change him another one-I don't get it anyway why he switched your meds anyway especially regarding the fact you were doing just fine with Zyprexa. Anyway I advice you keep monitoring your liver function for I know my friend was taking depakote to treat her epilepsy seizures and she ended with some serious liver damages so if you decide to keep on with taking depakote anyway you better have regular liver check ups regarding her toxicity at first place.
Reply

Loading...